# SDR CALA2016101795815

- Difficulty date: October 15, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 46,578 hours, 20,179 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PROXIMITY EMERGENCY AISLE LIGHTS AT ROWS 10 AND 11 INOP.  REPLACED MID LEFT POWER SUPPLY AND BATTERY.
